• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

5HTP Fucked up my leg

5htp leg rls

  • Please log in to reply
3 replies to this topic
⌛⇒ MITOMOUSE has been fully funded!

#1 Marksos

  • Guest
  • 2 posts
  • 2
  • Location:Argentina
  • NO

Posted 09 February 2019 - 12:23 PM


Hi everybody. Im really sad. 2 months ago I bought 5htp 100mg pills for helping my sleep. I used them for 3 days and then stopped used them. I didn't need them any more. 2 days ago i couldn't sleep and i remembered i had those pills in my drawer. I took 1 with an empty stomach and after 30 minutes, I had a lot of anxiety and a little shiever in my head. I started to feel paranoic. I couldn't even relax myself and I felt a discomfort or uncomfortable feeling in my right leg.  I took a melatonine pill and I was able to sleep for that night. The next day everything was OK except I was still feeling the right leg thing. The feeling is like less blood than normal is passing to my leg, it's really anoying, I can't sleep or relax feeling that. I took 400mg of ibuprofen and it seemed to solve the issue for 8 hours. After that, leg thing came back. Im in the day 2° and this thing doesn't go away. I'm driving nuts and I am worried this will be a permanent thing. 

 

If ibuprofene solved it, may it be an inflammation?

What could 100mg of 5htp did to my body?

 

Sorry for my english im from argentina. 



#2 Turnbuckle

  • Member
  • 3,671 posts
  • 1,512
  • Location:USA
  • NO

Posted 09 February 2019 - 03:17 PM

You aren't the first to experience this. See this thread-- https://www.longecit...ing-this-to-me/



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 Phoebus

  • Guest
  • 666 posts
  • 144
  • Location:Upper Midwest, US

Posted 09 February 2019 - 03:46 PM

Its basically restless leg syndrome

 

Try some potassium and magnesium supplements. 

 

google "restless leg syndrome + potassium + magnesium"



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#4 John250

  • Guest
  • 1,451 posts
  • 103
  • Location:Temecula
  • NO

Posted 15 February 2019 - 11:53 PM

A big part of restless leg syndrome is lack of dopamine. Maybe you had too much serotonin which in turn decreased dopamine and caused the muscle issues.





Also tagged with one or more of these keywords: 5htp, leg, rls

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users